# SDR 2016FA0000241

- Difficulty date: May 9, 2016
- Submitted: May 17, 2016
- Operation: General aviation
- Aircraft: N6D
- Make and model: Gulstm GVI
- Aircraft serial: 6126
- Aircraft time: 373 hours, 159 cycles
- System (JASC): 5200 · Doors
- Part: Seal
- Part number: 60P5200904Z010
- Part serial: NSN
- Condition: Contaminated
- Location: Zone 800
- Part time: 373 hours, 159 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT OPENED AFTER EQUIPMENT BAY DOOR, BOILER ROOM AND PILOT WAS DOUSED WITH APPROXIMATELY .5 CUP OF FUEL WHICH HAD POOLED ON THE INNER SURFACE OF THE DOOR.  SUBSEQUENT INVESTIGATION FOUND THAT FUEL LEAKING FROM APU FUEL METERING UNIT DRAIN PORT IN FUSELAGE, FWD OF THE DOOR, IS BEING SUCKED INTO BOILER ROOM THROUGH INADEQUATE SEALING OF THE AFT EQUIPMENT BAY DOOR.  AFT EQUIPMENT BAY DOOR SEAL IS ATTACHED WITH AN ADHESIVE THAT IS ADVERSELY AFFECTED BY FUEL AND OR SKYDROL CONTAMINATION.
